# SDR UIEA201806051030

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,332 hours, 20,414 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.   PERFORMED TWO APU STARTS IAW AMM 49-11-00, BOTH STARTS SUCCESSFUL ,
